Restricted Least Squares Subject to Monotonicity and Concavity Constraints
Economists have devoted a large research effort to the estimation of cost functions and profit functions. Since the popularization of the dual approach to such functions, econometricians have focussed particularly on methods for fitting functions that satisfy the restrictions implied by optimizing behavior, minimizing costs or maximizing profits. For the most part, researchers have sought simple parametric functional forms that are sufficiently flexible to approximate well all possible functions in the families of cost and profit functions. Given such parametric functions, much of the estimation has followed the method of least squares.
|Date of creation:||01 Jul 1995|
|Contact details of provider:|| Postal: 109 McLaughlin Hall, Mail Code 1720, Berkeley, CA 94720-1720|
Web page: http://www.escholarship.org/repec/uctc/
More information through EDIRC
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- John Geweke, "undated".
"Posterior Simulators in Econometrics,"
Computing in Economics and Finance 1996
_019, Society for Computational Economics.
- Goldman, Steven M., 1993.
"Nonparametric Multivariate Regression Subject to Constraint,"
Department of Economics, Working Paper Series
qt7r623607, Department of Economics, Institute for Business and Economic Research, UC Berkeley.
- S. M. Goldman & P. A. Ruud, 1993. "Nonparametric Multivariate Regression Subject to Constraint," Econometrics 9311001, EconWPA.
- W. Erwin Diewert & T.J. Wales, 1989.
"Flexible Functional Forms and Global Curvature Conditions,"
NBER Technical Working Papers
0040, National Bureau of Economic Research, Inc.
- Diewert, Walter E & Wales, Terence J, 1987. "Flexible Functional Forms and Global Curvature Conditions," Econometrica, Econometric Society, vol. 55(1), pages 43-68, January.
- Diewert, W. E., 1973. "Functional forms for profit and transformation functions," Journal of Economic Theory, Elsevier, vol. 6(3), pages 284-316, June.
When requesting a correction, please mention this item's handle: RePEc:cdl:uctcwp:qt71z2n16p. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Lisa Schiff)
If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.
If references are entirely missing, you can add them using this form.
If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.
If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.
Please note that corrections may take a couple of weeks to filter through the various RePEc services.